# SDR 01FDEA00206

- Difficulty date: March 17, 2001
- Submitted: March 21, 2001
- Operation: Air carrier
- Aircraft: N430FE
- Make and model: Airbus A310-203
- Aircraft serial: 394
- Aircraft time: 35,622 hours, 16,397 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Condition: Malfunctioned
- Location: Pneumatic Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: O

## Discrepancy

AT 2000 ON AP W/E & W ANTI-ICE ON, FLAPS DOWN, WHEN THROTTLES CAME BACK NR 2 BLD INLINE FOR ANTI-ICE.  AT 500 23 SEC LATER MDC SMOKE RED ECAM WARN.  *S/D*  REMOVED AND REPLACED NR 2 PACK COALESCER BAG PER MM 21-51-16-3.  REPLACED NR 1 CONTROLLER PER MM 36-11-19-4.  NR 2 SYS NEEDS CONTROLLER (P/N 627248-1).
